# SDR ARWA970603

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U131
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AGT - FLT 604 - CRUISHING AT FL 390, NR 2 ENIGNE FLAMED OUT.  DESCENDED TO FL 310 AND ATTEMPTED TO RESTART. N3 ROTATION WAS INDICATED.  ENGINE DID NOT START.  FLIGHT DIVERTED TO RBR AND LANDED WITHOUT INCIDENT.  CAUSE OF FLAME-OUT IS UNDER INVESTIGATION.  (X)
